# SDR 05FDEA03441

- Difficulty date: October 17, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 235-245
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL SKIN CRACKED AT F/O'S NR 5 WINDOW CUT OUT AT UPPER AFT FASTENER HOLE.  INSTALLED REPAIR DOUBLER F/O'S NR 5 WINDOW CUT OUT UPPER AFT CORNER IAW SRM 53-30-3.
